# SDR USAABB03018

- Difficulty date: February 6, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8731002511REV15
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BDL - FOUND THE EXIT IDENTIFIER EMERGENCY LIGHT AT THE L1 DOOR REMAINING ILLUMINATED ALL THE TIME.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
